MAUDE Adverse Event Report: SMITHS MEDICAL ASD; INC. PORTEX® CUFFED FLEX D.I.C® TRACHEOSTOMY TUBE; TUBE, TRACHEAL (W/WO CONNECTOR)

SMITHS MEDICAL ASD; INC. PORTEX® CUFFED FLEX D.I.C® TRACHEOSTOMY TUBE; TUBE, TRACHEAL (W/WO CONNECTOR)
Catalog Number 503070
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Event or Problem Description
Information was received indicating that the cuff to a smiths medical portex® cuffed flex d.I.C® tracheostomy tube was not holding fluid.It was reported that the fluid leaks out.There were no reported adverse effects.

Brand Name
PORTEX® CUFFED FLEX D.I.C® TRACHEOSTOMY TUBE
Common Device Name
TUBE, TRACHEAL (W/WO CONNECTOR)
Manufacturer (Section D)
SMITHS MEDICAL ASD; INC.
6000 nathan lane n
minneapolis, MN 55442
MDR Report Key7874450
Report Number3012307300-2018-03960
Device Sequence Number2488388
Product Code BTR
UDI-Device Identifier10351688009265
UDI-Public10351688009265
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K934465
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/13/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number503070
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/15/2018
Initial Report FDA Received Date09/13/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1